CureZone   Log On   Join
Re: Severe stomachaches and rashes from Colostrum?
 
Taco Raptor Views: 15,218
Published: 7 years ago
 
This is a reply to # 1,083,195

Re: Severe stomachaches and rashes from Colostrum?


It could be candida being eliminated if the colostrum is helping to re-balance the bacteria balance in your body. If it is candida, you should probably go slow with the changes you implement to improve your digestive system and gut balance because too much kill-off of candida at once can produce a severe reaction when it is eliminated. Candida releases toxins when it dies.

My guess is either candida or allergies, but allergies seems less likely. I use the same colostrum supplement and it has lactose removed to reduce chances of allergies or inflammation developing.

btw, just fyi when you start detoxing your liver, You could try liver care supplement by himalaya brand and calcium Bentonite clay (food grade). If you detox your liver, it will usually cause diarrhea because your liver will dump toxins into the duodenum (beginning of small intestine) at night so you will poop them out in the morning. It will help to fix your digestive system first, but detoxing too much too fast could cause enough diahrea/flushing/detoxing to weaken the lining of your digestive system again. Don't freak out if you get a little diarrhea from detoxing, though. It's normal. If you drink calcium Bentonite clay, especially before you go to bed, it will help absorb toxins so they can be eliminated more efficiently with less side effects of the detox.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.328 sec, (1)